# SDR ALGA097671

- Difficulty date: October 7, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N511AL
- Make and model: Urocop EC120B
- Aircraft serial: 1252
- Aircraft time: 2,480 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: C651A2001101
- Part serial: M35
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED LAMINATES.  REPLACED W/NEW PART.
